# SDR REXA2025052900610

- Difficulty date: April 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 34,483 hours, 25,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: MM67035551005
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT TRACK SUPPORT FS1047 OF THE AFT BAGGAGE BAY DOOR AFT TRACK SUPPORT (DIAPHRAGM) FS1047 OF THE AFT BAGGAGE BAY DOOR WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 CRJ900 SRM 51-42-21-001-001-A01
